MathSciNet Relay Station
MathSciNet bibliographic data
MR1008231 60H10 (60J55 60J60 60J65)
Barlow, M. T. Skew Brownian motion and a one-dimensional stochastic differential equation. Stochastics 25 (1988), no. 1, 1–2.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement